Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in limbs and abdomen. Difficulty swallowing. Taken Citalapram and Omeprazole. What is wrong?

Hi for the last 3 years or more I have been suffering with pain in my legs, arms and mostly my abdomen which then leads around to my back and neck, I struggle swallowing a lot and feel like I am choking on my own saliva , I ve been told I stop breathing for a while when sleeping then take big gasps of air, my skin can be painful to touch and I get burning sensations in my legs and numbness in my arms I am 21 but this worries me as it is prolonged and my doctors seem to be doing nothing about it. I recently went to see them and was put on citalapram an omeprazole but to no effect, I seem to be suffering from anxiety and struggle to go out which I think may be caused by my severe loss of weight I am 5 to 6 stone which is not healthy for my height and I feel disgusting I am hungry but it hurts so much to eat, I struggle using my bowels and on days I am so weak I can t get out of bed and struggle to walk I know something is wrong but no one seems to be able to help me I hope you can
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears that you are having gastric hyperacidity, and when it is more you will feel like gasping. The body pains is a different thing, and may be due to arthritis.
I to my patients with such symptoms prescribe ranitidine, alprazolam, antacid gel and pain killers for symptomatic relief. Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor